MathSciNet Relay Station
MathSciNet bibliographic data
MR2336578 (2008g:47145) 47L80 (46L07 47B20 47B35)
Prunaru, Bebe Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3621–3630 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement